# SDR SIMA20121126005

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 24,517 hours, 21,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXTERNAL OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EXTERNAL AFT EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  PART NUMBER 1317.  DID NOT FIX.  REMOVED AND REPLACED THE NR 4 BATTERY ASSEMBLY AND CHARGER IAW WC 33-700-19.  THE OPERATIONAL CHECK WAS NORMAL IAW WC 33-700-17.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
